MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; SURGICAL SCREWDRIVER, REUSABLE

GLOBUS MEDICAL, INC. CREO; SURGICAL SCREWDRIVER, REUSABLE
Model Number 6067.0055
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip embedded in set screw while trying to remove set screw.The tip was not retrieved and remains in patient.There was nothing placed over the tip to prevent migration.
 
Additional Manufacturer Narrative
The purpose of this investigation is to evaluate the reported issue of: broken driver tip.Inspection of the instrument could not be completed as the driver was not returned and the tip remains inside the patient.They confirmed that nothing was placed over the driver tip in the locking cap to contain it.There were no images returned to confirm the incent.Supplemental information may be added should the part/more information be returned.The product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.

Brand Name
CREO
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24160580
Report Number3004142400-2026-00011
Device Sequence Number15703555
Product Code LXH
UDI-Device Identifier00889095167955
UDI-Public00889095167955
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale